# SDR SWIA202054389

- Difficulty date: October 15, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Part number: 600142181
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP, INBOARD VANE SLIDING BEAM, INBOARD SPRING AND HARDWARE ARE CORRODED.  C-CHECK RO 11/24/2020.  REMOVED AND REPLACED CORRODED HARDWARE, IAW CRJ200 AMM.
